MAUDE Adverse Event Report: QUEST MEDICAL, INC. PRECISION DELIVERY IV SETS; IV ADMINISTRTATION SET

QUEST MEDICAL, INC. PRECISION DELIVERY IV SETS; IV ADMINISTRTATION SET
Model Number PD06F
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest launched an investigation into this complaint.During the investigation, production records were reviewed for all lots of devices that were provided to (b)(6).Review of these records revealed no apparent production deficiencies related to weak bond strength or breakage.In addition to production record review, quest also performed failure analysis on complaint sample product codes that were retained in quest inventory.Testing of all of these devices were unable to replicate the reported complaint condition.Quest will continue to monitor trends for this complaint condition.
 
Event or Problem Description
It was reported to quest medical by (b)(6) of an alleged issue with precision delivery set, stating that the tubing was allegedly pulling apart at the bonding.

Brand Name
PRECISION DELIVERY IV SETS
Common Device Name
IV ADMINISTRTATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key15643065
Report Number1649914-2022-00023
Device Sequence Number6460852
Product Code FPA
UDI-Device Identifier00634624911062
UDI-Public00634624911062
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPD06F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown